# SDR P5CA9600517

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NR 1 ENGINE NOSE COWL 7 O'CLOCK POSITION.  METAL FILLER REPAIRED AS PER BOEING SRM 51-40-06 PARA 2L.
